# SDR CALA2025031302748

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 88,206 hours, 11,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCHES PROCEDURE - ROW 27 THRU 36 FLOOR PROXIMITY LIGHT AND ASSOCIATED AISLE AREA LIGHTS INOP REPLACED BATTERY PACK AT POWER SUPPLY M33404 PER AMM 33-51-06-960-802 OP CK OKPARTS USED:  99-3351-3-0015,QTY :1
